Group divisible designs with dual properties. / Mitchell, Chris J.

In: Mitteilungen aus dem Mathematischen Seminar Giessen, Vol. 165, 1984, p. 105-117.

Research output: Contribution to journalArticle

Published

Standard

Group divisible designs with dual properties. / Mitchell, Chris J.

In: Mitteilungen aus dem Mathematischen Seminar Giessen, Vol. 165, 1984, p. 105-117.

Research output: Contribution to journalArticle

Harvard

Mitchell, CJ 1984, 'Group divisible designs with dual properties', Mitteilungen aus dem Mathematischen Seminar Giessen, vol. 165, pp. 105-117.

APA

Mitchell, C. J. (1984). Group divisible designs with dual properties. Mitteilungen aus dem Mathematischen Seminar Giessen, 165, 105-117.

Vancouver

Mitchell CJ. Group divisible designs with dual properties. Mitteilungen aus dem Mathematischen Seminar Giessen. 1984;165:105-117.

Author

Mitchell, Chris J. / Group divisible designs with dual properties. In: Mitteilungen aus dem Mathematischen Seminar Giessen. 1984 ; Vol. 165. pp. 105-117.

BibTeX

@article{2ac2e43fea1b4cb7a5cb268d251125dc,
title = "Group divisible designs with dual properties",
abstract = "Necessary and sufficient conditions are given for a square group divisible design to have a group divisible dual, and the structure of such designs is examined.",
keywords = "Group divisible designs",
author = "Mitchell, {Chris J}",
note = "This special issue of the journal was a festscrift for Professor H.S.M. Coxeter FRS, (1907-2003).",
year = "1984",
language = "English",
volume = "165",
pages = "105--117",
journal = "Mitteilungen aus dem Mathematischen Seminar Giessen",
issn = "0373-8221",

}

RIS

TY - JOUR

T1 - Group divisible designs with dual properties

AU - Mitchell, Chris J

N1 - This special issue of the journal was a festscrift for Professor H.S.M. Coxeter FRS, (1907-2003).

PY - 1984

Y1 - 1984

N2 - Necessary and sufficient conditions are given for a square group divisible design to have a group divisible dual, and the structure of such designs is examined.

AB - Necessary and sufficient conditions are given for a square group divisible design to have a group divisible dual, and the structure of such designs is examined.

KW - Group divisible designs

M3 - Article

VL - 165

SP - 105

EP - 117

JO - Mitteilungen aus dem Mathematischen Seminar Giessen

JF - Mitteilungen aus dem Mathematischen Seminar Giessen

SN - 0373-8221

ER -